Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Never Experienced This Before

Discussion in 'Marijuana Consumption Q&A' started by BrownieBear, Jun 15, 2013.

  1. K so I don't know what the fuck happened . I've smoked a shit load of dope in my life and have never had this happen to me . Either the weed was way too strong , was laced or it badly mixed with my meds . I had five puffs and I was fucked ! Everything I moved my head I could feel my brain move a with it by a 1 second delay. Than I suddenly was too weak to walk . My pulse was way to fast to be normal . And I kept drifting asleep with my friends very worried . I do have a bad anxiety disorder so maybe it reacted with the dope? But I was anxious before when I smoked dope but never had this happen to me . Anyone wanna help me by telling me what the fuck happened ? The meds I'm on is consurta , and citalophram . HELP :)
     
  2. #2 Biltwellnigga, Jun 15, 2013
    Last edited by a moderator: Jun 15, 2013
    What's your concerta dose?
     
    When I had a low tolerance to ritalin and adderall when I was younger and smoked a lot on it.  I would get FUCKED UP.  It felt like I was drunk and really fucking stoned.  I had to drive home one time after my friend gave me a kief bowl all to my self for hooking up before while on either high dose of ritalin or adderall and all I could see was bright lights of cars in front of me.  I was so dumb for driving but you live and learn. 
     
    There's a good chance the concerta made you extra stoned and also caused a bit of a panic attack on top of that.  A stimulant easily causes increased heart rate and anxiety.
     
  3. I'm on 27 mg of conserta . And yea that could be it haha
     
  4. A mix of low tolerance + concerta = Fucked up
     
    And don't call it dope - that's heroin
     
  5. #5 BrownieBear, Jun 15, 2013
    Last edited by a moderator: Jun 15, 2013
    Yeah meds don't go well with weed haha
    And we all call it dope here so I don't care
     
  6. The getting weak/ falling asleep was almost definitely part of the indica high, nothing to be worried about. The high pulse is from being anxious/paranoid and high at the same time, again nothing to be worried about. It's very common for people with anxiety. These kinds of symptoms have happened to me many times and to most people I know, as well as probably most people on the GC forum.
    Hope you feel better and I hope this helps!
    Keep us posted,
    -FreeYourSoul
     
  7. I went through a binge on concertas, vyvanse, dexadrine, and adderall.  After my tolerance to those stimulants and pot went up, all it did was just make me feel like total shit with tons of anxiety and a heavy body load.  Vyvanse and ritalin especially was bad.
     
    I, too, have really bad anxiety and am diagnosed with GAD.  It would be wise to tell your doctor to get off ritalin and change to something else if you start getting bad anxiety from it.  Especially concertas.  Since it's an extended release, if you get anxiety from it you're going to to feel it for a while.
     

Share This Page